Differential and Integral Equations

Quasilinear parabolic integro-differential equations with nonlinear boundary conditions

Rico Zacher

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the $L_p$-theory of a class of quasilinear parabolic partial integro-differential equations with nonlinear boundary conditions. The main objective here is to prove existence and uniqueness of local (in time) strong solutions of these problems. Our approach relies on linearization and the contraction mapping principle. To make this work we establish optimal regularity estimates of $L_p$ type for associated linear problems with inhomogeneous boundary data, using here recent results on maximal $L_p$-regularity for abstract parabolic Volterra equations.

Article information

Source
Differential Integral Equations, Volume 19, Number 10 (2006), 1129-1156.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050312

Mathematical Reviews number (MathSciNet)
MR2278673

Zentralblatt MATH identifier
1212.45015

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35K60: Nonlinear initial value problems for linear parabolic equations 35K65: Degenerate parabolic equations 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]

Citation

Zacher, Rico. Quasilinear parabolic integro-differential equations with nonlinear boundary conditions. Differential Integral Equations 19 (2006), no. 10, 1129--1156. https://projecteuclid.org/euclid.die/1356050312


Export citation